# SDR CALA2023122103708

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 104,721 hours, 13,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: M33406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L3 DOOR EMERGENCY EXIT SIGN BATTERY PACK CAPACITY CHECK FAILED REF HAECO NON-ROUTINE NO.:9474247,   CABIN L3 DOOR EMERGENCY EXIT SIGN BATTERY M33406 REPLACED AND INSTALLATION TEST CARRIED OUT RESULT NORMAL AS PER AMM 33-51-06-960-802 REV99.
